# SDR UIEA2020021750256

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,951 hours, 13,203 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: 732591F
- Part serial: 2619
- Condition: Failed
- Location: Fwd Equip Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT EXHAUST FAN EICAS MESSAGE DISPLAYED AFTER FAULTY GPU POWER CART FAILURE.( DEFERRED FORWARD EQUIPMENT COOLING EXHAUST FAN PER MEL 21-58-04-02-01, CAT "C", DUE ON 25FEB2020 AS PER MDDR 124720.  LP 1191221 - ITEM M1: REMOVED AND REPLACED FWD EQUIPMENT EXHAUST FAN IAW AMM 21-58-06. OPS CHECK NORMAL. NO DEFECTS NOTED. NO EICAS MESSAGE PRESENT. THIS CLEARS DMI 124720. )
